Medical Questions > Conditions and Diseases > Skin Forum

25 days of of sporanox, ankles and feet are swelling

User Profile
Hi!
I am on a 3 month course (100mg daily) of sporanox for the treatment of
cutaneous sporotrichosis. Have been taking the med for 25 days already.
For the last few days, my ankles and feet are slightly swollen and am
experiencing joint pain. Are these side effects serious?
Please advise.
Thanks!


Did you find this post helpful?
|

User Profile
replied June 9th, 2012
Skin Answer A35843
Hi,
Welcome to ehealthforum,
The symptoms that you describe could be possible serious side effects of the medication used. Do not ignore your symptoms. Visit your treating doctor at the earliest for thorough evaluation. You might also consider stopping the medication use (after informing your treating doctor about the symptoms). Be in regular monitoring and follow-up with your treating doctor and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest.
Take care.


|
Did you find this post helpful?
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.